TU Darmstadt / ULB / TUbiblio

On the eigenvalue spectrum for time-delayed Floquet problems

Just, Wolfram (2000):
On the eigenvalue spectrum for time-delayed Floquet problems.
142, In: Physica D: Nonlinear Phenomena, (1-2), pp. 153-165. ISSN 01672789,
[Article]

Item Type: Article
Erschienen: 2000
Creators: Just, Wolfram
Title: On the eigenvalue spectrum for time-delayed Floquet problems
Language: English
Journal or Publication Title: Physica D: Nonlinear Phenomena
Volume: 142
Number: 1-2
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 15:58
License: [undefiniert]
Corresponding Links:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details